# SDR CA971027010

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T210L
- Engine: Cont TSIO520H
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: 480532
- Condition: Rusted
- Location: Right Auxiliary
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT AUXILIARY FUEL PUMP FOUND RUSTED. ALSO LEFT AND RIGHT CHECK VALVES PART NO. FACKV-5-100-6 FOUND CLOGGED. THIS AS A RESULT OF INSTALLATION OF FLINT AUXILIARY SYSTEM STC SA2862WE, SA3266NM OR SA4300WE ACCORDING TO SUBMITTER.
